# SDR VNAA0608039

- Difficulty date: August 29, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 6,125 hours, 6,201 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 601R5914720
- Part serial: 03200
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,127 hours, 6,202 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RT SPOILERON CAS MESSAGE AND AN OB GROUND SPOILER FAULT ADVISORY MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
